Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone have troubles after getting mirena, and if so did you get it taken out?

I got mirena put in after having the baby, and its been over a year and i am constantly spotting or on my period. Its like 80% of the month, with short little breaks in between. It is driving me crazy!! and bf is constantly telling me to go get it removed. Also, i developed pretty bad acne, witch i never had a problem with until now, im not sure if its the mirena, but i cant think of any other reason since its never happened before.

Answer Question
 
dellabell

Asked by dellabell at 10:57 AM on Mar. 7, 2011 in Health

Level 1 (2 Credits)
Answers (3)
  • i had it about a year and started having bad cramping after the first 3 months on it i never had a period again. i got it removed almost a year ago i still do not have any period so therefore im not ovulating and my body produces no estrogen. I reall think it messed me up im only 22 and never had such problems. If i were you i would get it taken out
    his88angel

    Answer by his88angel at 11:05 AM on Mar. 7, 2011

  • I have had it for 3yrs & going to get it out. My issues are different from yours though.
    Mel30248

    Answer by Mel30248 at 11:06 AM on Mar. 7, 2011

  • I had it 3 months. I was in pain the whole time, felt pregnant the whole time and i'd bleed alot. I finally got my doctor to agree to an ultrasound and low and behold, it was embedded. I had surgery the next day and thankfully because it almost made a hole out of my uterus. I had a miscarriage a few months later that they believe to be caused by the damage of mirena.
    Marix3

    Answer by Marix3 at 5:19 PM on Mar. 7, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN